# SDR SWAA2021061473484

- Difficulty date: May 16, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 867
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AND ABRASION IN CABIN SEAT TRACK WELL. LBL45; BS867+6' TO BS867+7'; WL208 ; / APPLIED CHEMICAL CONVERSION AND PRIMER PER SRM 53-00-52-1A-1 STEP 2 B. (1) (2); COMPLETE; INSPECTED
